Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/57447
Title: The parameter-dependent cyclic inequality
Authors: Nguyen, Vu Luong
Keywords: parameter-dependent cyclic inequality;inequalities
Issue Date: 2007
Publisher: H. : ĐHQGHN
Citation: Nguyen, V. L. (2007). The parameter-dependent cyclic inequality. VNU Journal of Science, Mathematics- Physics, 23, 155-158.
Series/Report no.: Journal of Mathematics- Physics
Abstract: In this paper we will construct a parameter-dependent cyclic inequality that can be used to prove a lot of hard and interesting inequalities.
URI: http://repository.vnu.edu.vn/handle/VNU_123/57447
ISSN: 2588-1124
Language: en
Appears in Collections:Mathematics and Physics

Files in This Item:
Thumbnail

  • File : 155.pdf
  • Description : 
  • Size : 782.44 kB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.